MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE 035 PTA CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. ULTRAVERSE 035 PTA CATHETER; PTA BALLOON DILATATION CATHETER
Model Number U3575510
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The lot number was provided and a lot history review was performed.The sample was not returned for evaluation, therefore, the investigation is inconclusive for the alleged material rupture issue.The root cause could not be determined.The device was labeled for single use.
 
Event or Problem Description
This report summarizes one malfunction.A review of reported information indicates that model u3575510, pta balloon dilatation catheer allegedly experienced material rupture.This information was received from a single source.This malfunction involved a male patient with no consequences.The patient's age and weight have not been provided.

Brand Name
ULTRAVERSE 035 PTA CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9964840
Report Number2020394-2020-02760
Device Sequence Number11399702
Product Code LIT
UDI-Device Identifier00801741092480
UDI-Public(01)00801741092480
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberU3575510
Device Catalogue NumberU3575510
Device Lot NumberCMCT0434
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2020
Initial Report FDA Received Date04/15/2020
Patient Sequence Number1